I had had Eco in my ear for 4 months when watching telly the voices would Eco in my ear the Eco have almost gone.I feel when I speak that my vice sounds horse but everyone says I don't sound horse, I have now got pain in my left ear and ace down the side of my neck and the side of my head I have got arthritis in my neck is there a connection I have seen the doctor 4 times one said it was wax and gave me drops which didn't work. the second doctor said I had a abscess, the next the said it was sinus and gave me antibodies which haven't mad any difference, I am wondering if is is caused by the arthritis.I am now getting worried and don't know ware to torn next 1 am 70 years old I am on medication for atrial fibrillation my medication is wayfaring 2 and have mg, and univer 120mg, the have now put me on candesartan cilexetil for blood pressure ado my blood pressure was never that high is there a connection.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.